# SDR CA080207005

- Difficulty date: January 8, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 42 hours
- Engine: Ge CT78A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: SB7306102
- Condition: Debonded
- Location: T/R Blade
- Part time: 42 hours
- Component: Blade
- Component part number: 9217011000
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON A SCHEDULED 50HR INSP, A BOROSCOPING OF THE TAIL ROTOR BLADES HAD BEEN CARRIED OUT, TO CHECK PIVOT BEARINGS FOR DEBONDING FROM TAIL ROTOR SPARE. ON ONE TAIL ROTOR BLADE A BEARING WAS SUSPECTED TO BE DEBONDED. UPON FURTHER INSPECTION WITH REMOVAL OF THE BEARING FROM THE TAIL ROTOR BLADE, IT WAS CONFIRMED THAT THE INNER PLATE OF THE PIVOT BEARING WAS TOTALLY SEPARATED FROM THE BLADE SPAR. AFTER LOOKING AT THE BEARING PLATE IT WAS CLEARLY VISIBLE THAT THE ADHESIVE MATERIAL USED TO BOND THE PLATE TO THE SPAR HAD ONLY ADHERED TO THE PLATE OF THE BEARING AND NOT TO THE SPAR. (TC NR 20080207005)
